# SDR AALA2009030500001

- Difficulty date: March 5, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 32,146 hours, 4,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L4 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER 4 DOOR SLIDE UNSUCCESSFULLY DEPLOYED DUE TO CABIN SERVICE OPENING DOOR FROM INSIDE WHILE IT WAS ARMED.  REPLACED SLIDE AND DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
